Nagoya Mathematical Journal

On a classical theta-function

Tomio Kubota

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 37 (1970), 183-189.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118797885

Mathematical Reviews number (MathSciNet)
MR0256992

Zentralblatt MATH identifier
0192.39602

Subjects
Primary: 10.20

Citation

Kubota, Tomio. On a classical theta-function. Nagoya Math. J. 37 (1970), 183--189. https://projecteuclid.org/euclid.nmj/1118797885


Export citation

References

  • [1] H. Hasse, Allgemeine Theorie der Gaussschen Summen in algebraischen Zahlkrpern, Abh. Deutsch. Akad. d. Wiss. zu Berlin, Math-Naturw. Klasse, 1951.
  • [2] E. Hecke, Vorlesungen uber die Theorie der algebraischen Zahlen, Leipzig, 1923.
  • [3] C.Hermite, Sur quelques formules relatives a la transformation desfonctions elliptiques, Oeuvres I (1905), 487-496.
  • [4] T. Kubota, Ein arithmetischer Satz ber eine Matrizengruppe, J. reine angew. Math. 222 (1966), 55-57.
  • [5] T. Kubota, Topological covering of SL(2) over a localfield,J. Math. Soc.Japan 19 (1967), 114-121.
  • [6] A. Weil, Sur certains groupes d'operateurs unitaires, Acta Math. Ill (1964), 143-211. MathematicalInstitute, Nagoya University,